You TubeTwitterFacebook  
Home Ayurvedic Medicine Integrated Medicine Education Contents Articles Links Products Search Feedback Contact Forum Site map
It is currently Fri Apr 25, 2014 12:07 am

All times are UTC + 7 hours [ DST ]




Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: HGH caution??
PostPosted: Thu Apr 09, 2009 11:37 pm 
Offline
User avatar

Joined: Sun May 14, 2006 11:30 am
Posts: 10036
Location: Chiang Mai


Q: Does anyone know why the package insert for hGH gives caution with use concurrent with other hormones, thyroid or other medications that affect liver function.
I have a patient recently on NHRT, thyroid, iodine and hGH injections that has developed itchy sores on scalp, face, neck. Any thoughts?
Chris Hatlestad, MD
Bend, OR

_________________
ACTIVE? Try Dr. Weil's Vitamin Advisor & http://bit.ly/xfOQJc
recommend books http://bit.ly/x4AptG
Live Blood http://bit.ly/9zFIG3 http://www.dreddyclinic.com/products/ghchealth.php
Dr. Fuhrmanhttp://www.facebook.com/groups/livebloodcourse/


Top
 Profile  
 
 Post subject: Re: HGH caution??
PostPosted: Sat Apr 11, 2009 11:33 am 
Offline
User avatar

Joined: Thu May 25, 2006 6:29 pm
Posts: 2897
Location: Chiang Mai
A1: Dear Chris,

Those skin reactions might be caused by allergic reaction to a conservative in some HGH products. They may contain highly mutagenic and cancerogenic substances such as creosole or phenol. Prescribe always products without additives (Miniquick) or with other, less toxic ones such benzylalcohol(Zomacton, Ferring).
Since creosol and phenol are liver toxic, this might explain the warning you mention.

Merry Christmas
Vera Stejskal

Associated Professor of Immunology
University of Stockholm, Sweden and
1st Medical Faculty, Charles University, Prague, Czech Republic http://www.melisa.org


Top
 Profile  
 
 Post subject: Re: HGH caution??
PostPosted: Sat Apr 11, 2009 11:34 am 
Offline
User avatar

Joined: Thu May 25, 2006 6:29 pm
Posts: 2897
Location: Chiang Mai
A2: my wife had this happen to her but the rash started locally and then spread generally after the injection. turns out she has a problem with sulfits (ates) and is currently on a sulfate/sulfite reduced (trying for zero) diet. whether the stuff contains any sulfates of any amount i have never found out, but you may want to do a urinary sulfite level on her to check. Jeff Baird DO


Top
 Profile  
 
 Post subject: Re: HGH caution??
PostPosted: Sat Feb 11, 2012 11:19 am 
Offline
User avatar

Joined: Sat Jul 04, 2009 4:59 pm
Posts: 1806
b]Related topic:[/b] the male hormone, symptoms of men menopause, male androgen deficiency, low t women, andropause symptom

• Male hypogonadism - testosterone deficiency http://www.dreddyclinic.com/findinformation/mm/malehypogonadism.php
• Testicular Cancer Survivors May Have Hormone Deficiency http://www.dreddyclinic.com/forum/viewtopic.php?f=89&t=24392
• need help...low sex drive http://dreddyclinic.com/forum/viewtopic.php?f=3&t=23455
• Need More Testosterone? http://www.dreddyclinic.com/forum/viewtopic.php?f=122&t=5752
• Sunbathing boosts men's testosterone (thanks to vitamin D) http://www.dreddyclinic.com/forum/viewtopic.php?f=122&t=23436

_________________
Constipation Has Met It's Match with Oxy-Powder!

Dr. Fuhrman http://www.facebook.com/groups/dreddyclinic/ http://bit.ly/zcWM3y

Study Program: http://bit.ly/dqfMKA http://bit.ly/8YpQrX


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC + 7 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group